About this Journal Submit a Manuscript Table of Contents
ISRN Geometry
Volume 2012 (2012), Article ID 876276, 14 pages
http://dx.doi.org/10.5402/2012/876276
Research Article

On the Conharmonic Curvature Tensor of Generalized Sasakian-Space-Forms

1Department of Pure Mathematics, University of Calcutta, 35 Ballygunge Circular Road, Kolkata, West Bengal 700019, India
2Department of Mathematical Sciences, A. P. S. University, Rewa, Madhya Pradesh 486003, India

Received 25 October 2012; Accepted 28 November 2012

Academic Editors: G. Martin and M. Visinescu

Copyright © 2012 U. C. De et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Ishii, “On conharmonic transformations,” Tensor, vol. 7, pp. 73–80, 1957. View at Zentralblatt MATH
  2. S. A. Siddiqui and Z. Ahsan, “Conharmonic curvature tensor and the spacetime of general relativity,” Differential Geometry—Dynamical Systems, vol. 12, pp. 213–220, 2010. View at Zentralblatt MATH
  3. D. B. Abdussattar, “On conharmonic transformations in general relativity,” Bulletin of Calcutta Mathematical Society, vol. 41, pp. 409–416, 1966.
  4. C. Özgür, “On ϕ-conformally flat Lorentzian para-Sasakian manifolds,” Radovi Mathemaicki, vol. 12, no. 1, pp. 96–106, 2003.
  5. Z. Guo, “Conformally symmetric K-contact manifolds,” Chinese Quarterly Journal of Mathematics, vol. 7, no. 1, pp. 5–10, 1992.
  6. G. Zhen, J. L. Cabrerizo, L. M. Fernández, and M. Fernández, “On ξ-conformally flat contact metric manifolds,” Indian Journal of Pure and Applied Mathematics, vol. 28, no. 6, pp. 725–734, 1997.
  7. J. L. Cabrerizo, L. M. Fernández, M. Fernández, and Z. Guo, “The structure of a class of K-contact manifolds,” Acta Mathematica Hungarica, vol. 82, no. 4, pp. 331–340, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. C. Özgür, “Hypersurfaces satisfying some curvature conditions in the semi-Euclidean space,” Chaos, Solitons and Fractals, vol. 39, no. 5, pp. 2457–2464, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. P. Alegre, D. E. Blair, and A. Carriazo, “Generalized Sasakian-space-forms,” Israel Journal of Mathematics, vol. 141, pp. 157–183, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. P. Alegre and A. Carriazo, “Structures on generalized Sasakian-space-forms,” Differential Geometry and its Applications, vol. 26, no. 6, pp. 656–666, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. P. Alegre, A. Carriazo, Y. H. Kim, and D. W. Yoon, “B. Y. Chen's inequality for submanifolds of generalized space forms,” Indian Journal of Pure and Applied Mathematics, vol. 38, no. 3, pp. 185–201, 2007. View at Zentralblatt MATH
  12. R. Al-Ghefari, F. R. Al-Solamy, and M. H. Shahid, “CR-submanifolds of generalized Sasakian space forms,” JP Journal of Geometry and Topology, vol. 6, no. 2, pp. 151–166, 2006. View at Zentralblatt MATH
  13. R. Al-Ghefari, F. R. Al-Solamy, and M. H. Shahid, “Contact CR-warped product submanifolds in generalized Sasakian space forms,” Balkan Journal of Geometry and its Applications, vol. 11, no. 2, pp. 1–10, 2006. View at Zentralblatt MATH
  14. U. K. Kim, “Conformally flat generalized Sasakian-space-forms and locally symmetric generalized Sasakian-space-forms,” Note di Matematica, vol. 26, no. 1, pp. 55–67, 2006. View at Zentralblatt MATH
  15. U. C. De and A. Sarkar, “On the projective curvature tensor of generalized Sasakian-space-forms,” Quaestiones Mathematicae, vol. 33, no. 2, pp. 245–252, 2010. View at Publisher · View at Google Scholar
  16. D. E. Blair, Contact Manifolds in a Riemannian Geometry, vol. 509 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1976.
  17. R. S. Mishra, Structures on a Differentiable Manifold and Their Applications, vol. 50-A, Bairampur House, Allahabad, India, 1984.